MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST Mesh; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST Mesh; Surgical Mesh
Catalog Number 5954790
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Date of Event 05/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made to what extent the bard/davol ventralight st(device #2) may have caused or contributed to the reported event.The cause of the patient postoperative complications cannot be determined at this time.The patient's attorney alleges injuries and revision surgery; however, no details have been provided.No lot number has been provided therefore a review of the manufacturing records is not possible at this time.Information is limited.Should additional information be provided a supplemental emdr will be submitted.This emdr represents the bard/davol ventralight st(device #2).An additional emdr was submitted to represent the bard/davol ventralight st (device #1).Not returned.
 
Event or Problem Description
The following was alleged by the patient's attorney: (b)(6) 2016: the patient underwent surgery for implant of an unspecified bard/davol ventralight st(device #1).(b)(6) 2017: the patient underwent surgery for implant of an unspecified bard/davol ventralight st(device #2).(b)(6) 2017: the patient had unspecified injuries related to a defect in the ventralight st(device #1) and underwent revision surgery.The patient is only making a claim for an adverse patient outcome against the two (2) ventralight st(device #1 and device#2).The attorney alleges general allegations for ¿past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.¿.

Brand Name
Ventralight ST Mesh
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(401)825-8495
MDR Report Key8254929
Report Number1213643-2019-00311
Device Sequence Number1946902
Product Code FTL
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2018
Device Catalogue Number5954790
Device Lot NumberHUZL0961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexFemale